# SDR SWAA2025110520676

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE BTW STA 827 TO STA 847, STR 25R TO STR 26R WL 156.    REPLACED THE PLATE IAW SRM 51-10-02; SRM 51-40-02 AND DWG 146A8340 SHEET 28 REV -.
